Results 1 to 2 of 2
  1. #1
    Join Date
    Aug 2015
    Posts
    95

    quetiapine causes massive weight gain

    on quetiapine 100 mg daily for 7 months put on 2 to 3 stone has any one had the same effects they mess with you metablition make you more hunray trying to come of them loose weight rodds

  2. #2
    Join Date
    Oct 2013
    Posts
    657

    Re: quetiapine causes massive weight gain

    I'm the same , I don't eat in the day but once I take that pill about 6pm I don't stop eating till I fall asleep

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Awful Quetiapine weight gain
    By Andy699 in forum Quetiapine / Seroquel
    Replies: 39
    Last Post: 21-11-15, 15:17
  2. quetiapine side effects and concern about weight gain
    By James244 in forum Quetiapine / Seroquel
    Replies: 1
    Last Post: 16-09-15, 06:37
  3. Massive Weight Gain
    By xtremx in forum Pregabalin / Lyrica
    Replies: 2
    Last Post: 14-09-12, 16:20
  4. Replies: 7
    Last Post: 27-04-12, 17:01
  5. venlafxine and quetiapine ,weight gain!!
    By icyred in forum Effexor / Venlafaxine
    Replies: 5
    Last Post: 23-10-08, 21:41

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •